# SDR 96FDEA01416

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509FE
- Make and model: Boeing 727-25
- Aircraft serial: 18280
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 66118092
- Condition: Broken
- Location: Bs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0219 AND 010.  STRINGER CLIP AT BS 640, STRINGER 19 RT IS BROKEN.  REMOVED DAMAGED STR CLIP AND INSTALLED NEW STR CLIP, BS 640, STR 19 RT HAND.
